# SDR YENA2025021200152

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N4048J
- Make and model: Airbus A321-271NX
- Aircraft serial: 10446
- Aircraft time: 13,290 hours, 1,959 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 636D0015509
- Part serial: 57156
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 1,284 hours, 201 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT#34, CDG-BOS. (ETOPS) ENG 2 FIRE LOOP A FAULT INOP - REPEAT WRITE-UP ( ENGINE FIRE DETECTION SYSTEMS 1) LOOP A )'; CHECK PER TSM 26-12-00-810-805-A. FOUND DET-FIRE CORE AGB LOOP A (4002WD1) SHORTED TO GROUND. R/R DET-FIRE CORE AGB LOOP A IAW AMM 26-12-17. PERFORMED OPS CHECK. OPS CHECK GOOD. MX-4 UPDATED, MDDR CLEARED. PLACARD REMOVED.
